# SDR ASOA2013062103869

- Difficulty date: May 30, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 31,181 hours, 27,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SILL AFT OF SERVICE DOOR HAS CORROSION.  R & R RT SILL AFT OF SERVICE DOOR IAW SRM 51-42-06 AND SRM 51-42-10.  FOUND OUT OF LIMITS WITH A .010 MAT LOSS IAW SRM TR 53-27-00.
